# SDR SWAA2013111322318

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 62,709 hours, 51,701 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 6548249
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ACCESS PANEL 9501L CRACKED.  R & R PANEL IAW SRM & DRAWING.
